MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ASSEMBLY,MULTIFUNCTIONAL VALVE

KARL STORZ SE & CO. KG ASSEMBLY,MULTIFUNCTIONAL VALVE
Model Number 30103M1
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the piece retrieved from the patient, the customer had no further information to share.The cannula was shipped to the customer approximately 12 years ago.
 
Event or Problem Description
Allegedly, a patient came in complaining of pain.X-ray revealed a dome portion of a valve door was left inside the patient from a surgery a year ago.The customer suspects it is karl storz washer or plastic dome off the trocar, but cannot confirm.

Brand Name
ASSEMBLY,MULTIFUNCTIONAL VALVE
Common Device Name
MULTIFUNCTIONAL VALVE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8596678
Report Number9610617-2019-00043
Device Sequence Number2074735
Product Code GCJ
UDI-Device Identifier04048551117613
UDI-Public4048551117613
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K940347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30103M1
Device Lot NumberKD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;